# SDR CA970815002

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hydraulic Line
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Nlg Steering
- Component: Aeroquipspce
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FROM NOSE WHEEL STEERING HYDRAULIC LINE.
